# SDR DXTA2011072204665

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 9,717 hours, 6,022 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P379
- Condition: Odor
- Part time: 5,041 hours, 5,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNED OIL ODOR IN COCKPIT AND SOMETIMES THE CABIN WHEN ON THE GROUND APU RUNNING.    INSTALLED REPAIRED APU IAW MM 49-000.  TESTED AND CHECKED GOOD.
